MathSciNet Relay Station
MathSciNet bibliographic data
MR1032629 (91b:35076) 35L70 (35B40)
Zuazua, Enrike Exponential decay for the semilinear wave equation with locally distributed damping. Comm. Partial Differential Equations 15 (1990), no. 2, 205–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement